# SDR 08FDEA00555

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA7315503
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX LBL-60, BETWEEN STA 1239 TO 1321 IS DELAMINATED.  MAT ID A402H35039-003 PO 590899.1.  FABRICATED NEW BOARD, MAT ID POTTING COMPOUND 1619 A/B PO 666417.3.  INSERT SLS 5094A3-400-2 PO 595255,   INSERT SLP 5094A3-2 PO 595242.  ADHESIVE EPIBOND 420 A/B PO 594846.4.   LOCATED HOLES FOR INSERTS, POTTED EDGE AND STARTED CURE, CURE COMPLETE.  SANDED EDGE, POTTED INSERTS.  INSTALLED ANTI-SKID IAW FEDEX DC10-30 DWG SRZ 02-005 REV F, MINOR REPAIR.
